# SDR I5EA2021020900002

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 72,628 hours, 57,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50953
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DEAD AT M1197 DISC D3122 STA 960L.. REMOVED AND REPLACED BATTERY PACK AT M1197 STA. M960L IAW B-737-300 AMM 33-51-02. OPS CHECK GOOD.
